# SDR IPXA2021030766536

- Difficulty date: February 16, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 14,909 hours, 9,115 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fork
- Part number: F523723020000
- Part serial: NSN
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGAFT CARGO DOOR AT FR 60A UPPER FWD HOLE IS DAMAGED THROUGH SKIN AND FRAME FORK.REMOVED AND REPLACED FRAME FORK AT 60A USING P/N F5237230220000 S/N TAG 1498879 IAW EO# 300-5230-27-A2553 STEP 12.
